# SDR DL757050373

- Difficulty date: July 17, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 63,499 hours, 32,277 cycles
- Engine: Pwa PW2037
- Engine time: 15,628 hours, 6,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 15,628 hours, 6,826 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FL380 LEVEL FLT .79 MACH RT ENGINE CHUGGED AND RT OIL TEMP ROSE TO 166 THROTTLED BACK OIL TEMP RECOVERED EICAS MSG RT OIL FILTER APPROX 5 MINUTES LATER ENGINE CONTINUALLY CHUGGED SHUT IT DOWN.  NO METAL FOUND IN TAILPIPE.  ALL CHIP DETECTORS HAVE METAL STATUS MSG R ENGINE SEC SEL AND RT OIL FILTER.  EPCS MSG DIS/EEC AND OIL P YELLOW.  ENGINE EXCD NONE OIL QTY 20.  ENGINE CHANGE IN PROGRESS.
